Pennsylvania, 2012

Hail and Damaging Winds in Pennsylvania, May 27, 2012

May 27, 2012 · NWS PBZ · 29 events in 9 counties and zones

A stalled frontal boundary was the focus for scattered severe thunderstorms across portions of western Pennsylvania. A slow moving thunderstorm produced isolated flash flooding over Garrett county Maryland.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$289,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

A stalled frontal boundary was the focus for scattered severe thunderstorms across portions of western Pennsylvania. A slow moving thunderstorm produced isolated flash flooding over Garrett county Maryland.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 27, 12:03 PM EST, 1 hour 17 minutes earlier.

Area forecast discussion, May 27, 12:03 PM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
103 PM EDT SUN MAY 27 2012

.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER
THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A SLIGHT
CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR
EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND
TRIGGER MORE WIDESPREAD SHOWERS AND STORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
CURRENT FORECAST REMAINS ON TRACK. MADE ONLY SMALL ADJUSTMENTS TO
CLOUD COVER TO BETTER FIT CURRENT TRENDS.

SHOULD ONCE AGAIN BE A WARM AND HUMID DAY. EXPECT SOME SHOWER AND
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AS THE NEARLY STATIONARY
BOUNDARY LIFTS NORTH AS A WARM FRONT. IN ADDITION...WEAK
SHORTWAVES RIDING ALONG THE NORTHERN PERIPHERY OF THE UPPER LEVEL
RIDGE WILL PROVIDE ADDITIONAL LIFT. THERE WILL BE SUFFICIENT
INSTABILITY...AS THE CURRENT MESO ANALYSIS SUGGESTS 3000 J/KG OF
CAPE BUT MARGINAL SHEAR WILL MAKE IT DIFFICULT FOR WHAT
THUNDERSTORMS THAT DO DEVELOP TO INTENSIFY AND MAINTAIN
THEMSELVES. STILL NOT OUT OF THE QUESTION THAT A FEW STORMS COULD
REACH SEVERE LEVELS AND WITH AMPLE MOISTURE...AND PWATS WELL OVER AN
INCH...HEAVY DOWNPOURS COULD BE EXPECTED.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
AS THE WARM FRONT CONTINUES MOVING NORTH MONDAY WARM AND HUMID
CONDITIONS WILL CONTINUE. SLIGHT CHANCE WORDING FOR DIURNAL
THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY AS THERE WILL
BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE
WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED
OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT.

MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE
TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS
AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN
TUESDAY AFTERNOON. THUS...BROUGHT IN HIGH CHANCE WORDING BY THE
AFTERNOON.

CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE
NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C
OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING
TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10
DEGREES ABOVE NORMAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
COLD FRONT WILL BE CROSSING REGION TUESDAY NIGHT WITH SHOWERS AND
THUNDERSTORMS ENDING WEST TO EAST AS NORTHWEST FLOW BEHIND FRONT
BRINGS IN COOLER AND LESS HUMID CONDITIONS. A GENERALLY DRY FORECAST
WEDNESDAY AND INTO EARLY THURSDAY UNDER A FLAT TROUGH ACROSS THE
EASTERN U.S. AND WEAK SURFACE RIDGE. BY LATE THURSDAY INTO FRIDAY
FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS
THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A
THUNDERSTORMS.

FOR LATE WEEK INTO THE WEEKEND MODELS DEPICTING A RATHER STRONG
UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH
WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY
AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER
COLD POOL ALOFT. CLOSE TO HPC PROGS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
STALLED SFC BOUNDARY JUST SOUTH OF KPIT AND NW FLOW ALOFT AN ISO
SHOWER/STORM CANNOT BE RULED OUT FOR THE ENTIRE DAY. WOULD EXPECT
ANY STORM DEVELOPMENT TO COME WITH DAYTIME HEATING. EXPECT
PERIODS OF MID CLOUDS TODAY, WITH LIGHT WINDS VEERING TO THE SOUTH
BY MID MORNING.

.OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY...
GENERAL VFR CONDITIONS WILL PREVAIL THROUGH MONDAY WITH UPPER RIDGE
ALOFT. ISOLATED THUNDERSTORMS POSSIBLE MONDAY IN LOW LEVEL
INSTABILITY. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS INTO TUESDAY NIGHT.
SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO
THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 27, 12:44 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT SUN MAY 27 2012

OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002-
281745-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-
HANCOCK-BROOKE-
144 PM EDT SUN MAY 27 2012

...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023-
041-281745-
GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-
FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
144 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 27, 1:00 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
200 PM EDT SUN MAY 27 2012

OHZ041-PAZ020-021-029-WVZ001-271845-
ALLEGHENY PA-BEAVER PA-COLUMBIANA OH-HANCOCK WV-WASHINGTON PA-
200 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HANCOCK...NORTHWESTERN
WASHINGTON...SOUTHEASTERN COLUMBIANA...SOUTHWESTERN BEAVER AND WEST
CENTRAL ALLEGHENY COUNTIES...

AT 150 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BEAVER CREEK STATE PARK...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  NEWELL...             CHESTER...            BLACKHAWK...
  WELLSVILLE...         EAST LIVERPOOL...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  SHIPPINGPORT...       BEAVER...             HARSHAVILLE...
  ALIQUIPPA...          RACCOON CREEK STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-279 BETWEEN MILE MARKERS 3 AND 8.
I-376 BETWEEN MILE MARKERS 33 AND 66.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 56 AND 69.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4047 7999 4024 8031 4063 8071 4083 8047
Special weather statement, May 27, 1:09 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 PM EDT SUN MAY 27 2012

WVZ041-271900-
TUCKER WV-
209 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TUCKER COUNTY...

AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CANAAN VALLEY STATE PARK...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  CANAAN VALLEY STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3903 7948 3917 7933 3916 7932 3911 7933
      3909 7935 3908 7930 3906 7929 3897 7933
      3896 7935 3896 7938
Special weather statement, May 27, 1:20 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
220 PM EDT SUN MAY 27 2012

MDZ001-271900-
GARRETT MD-
220 PM EDT SUN MAY 27 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GARRETT COUNTY...

AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BIG RUN STATE
PARK...MOVING EAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  KITZMILLER...         BITTINGER...          BIG RUN STATE PARK...
  BLOOMINGTON...        NEW GERMANY...        MERRILL...
  FINZEL...

THIS WILL IMPACT...

I-68 IN MARYLAND BETWEEN MILE MARKERS 25 AND 30.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3948 7906 3946 7910 3945 7910 3940 7914
      3940 7916 3939 7916 3938 7922 3962 7929
      3972 7894 3970 7894

The radar

The Pittsburgh radar (KPBZ), 39 km away, was scanning. The volume nearest the first event began at 18:21 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 13 hail. Local standard time, as filed.

Thunderstorm Wind, Lawrence

When
May 27, 1:20 PM EST
Where
Lawrence County, 0.87 mi SE of Wampum
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
40.871, -80.318

Emergency management reported trees and power lines down near Wampum.

Hail, Lawrence

When
May 27, 1:55 PM EST
Where
Lawrence County, 2.09 mi NE of Walmo
Measured
1 in hail
Reported by
Public
Coordinates
41.050, -80.340

Hail, Lawrence

When
May 27, 1:56 PM EST
Where
Lawrence County, New Castle
Measured
0.75 in hail
Reported by
Public
Coordinates
41.000, -80.350

Hail, Lawrence

When
May 27, 2:02 PM EST
Where
Lawrence County, 2.09 mi NE of Walmo
Measured
1 in hail
Reported by
Public
Coordinates
41.050, -80.340

Hail, Lawrence

When
May 27, 2:04 PM EST
Where
Lawrence County, 2.09 mi NE of Walmo
Measured
1 in hail
Reported by
Public
Coordinates
41.050, -80.340

Thunderstorm Wind, Butler

When
May 27, 2:10 PM EST
Where
Butler County, 1.73 mi SW of Elora
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.980, -80.000

Emergency management reported a tree down on a mobile home.

Hail, Butler

When
May 27, 2:25 PM EST
Where
Butler County, 0.86 mi NE of Harrisville
Measured
1 in hail
Reported by
Public
Coordinates
41.140, -80.010

Hail, Lawrence

When
May 27, 2:26 PM EST
Where
Lawrence County, 2.09 mi NE of Walmo
Measured
0.75 in hail
Reported by
Public
Coordinates
41.050, -80.340

Thunderstorm Wind, Venango

When
May 27, 2:29 PM EST
Where
Venango County, Cranberry
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
41.350, -79.720

Emergency management reported trees and power lines down.

Hail, Butler

When
May 27, 2:31 PM EST
Where
Butler County, 3.75 mi WNW of Murrinsville
Measured
1 in hail
Reported by
Public
Coordinates
41.180, -79.960

Thunderstorm Wind, Clarion

When
May 27, 2:52 PM EST
Where
Clarion County, 0.69 mi S of Alum Rock
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
41.160, -79.650

Emergency management reported trees down across roadways.

Thunderstorm Wind, Clarion

When
May 27, 3:02 PM EST
Where
Clarion County, 1.28 mi SSE of Mechanicsville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
41.152, -79.323

Law enforcement reported a large tree down at Forest Drive and Miller Road.

Thunderstorm Wind, Jefferson

When
May 27, 3:20 PM EST
Where
Jefferson County, 0.69 mi S of Brookville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
41.160, -79.080

Law enforcement reported a large tree down on a vehicle.

Thunderstorm Wind, Indiana

When
May 27, 3:39 PM EST
Where
Indiana County, 0.53 mi E of Graceton
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
40.520, -79.160

Law enforcement reported numerous trees down.

Thunderstorm Wind, Armstrong

When
May 27, 3:39 PM EST
Where
Armstrong County, 0.52 mi W of Mc Williams
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
40.970, -79.260

Law enforcement reported numerous trees down.

Thunderstorm Wind, Armstrong

When
May 27, 3:50 PM EST
Where
Armstrong County, 0.52 mi E of Elderton
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
40.700, -79.340

Emergency management reported several trees down.

Thunderstorm Wind, Indiana

When
May 27, 3:58 PM EST
Where
Indiana County, Marion Center
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
40.770, -79.050

A trained spotter reported numerous large tree limbs down.

Hail, Allegheny

When
May 27, 4:03 PM EST
Where
Allegheny County, 0.53 mi E of Wilmerding
Measured
1.25 in hail
Reported by
Public
Coordinates
40.380, -79.810

Hail, Allegheny

When
May 27, 4:03 PM EST
Where
Allegheny County, Wilmerding
Measured
1.25 in hail
Reported by
Public
Coordinates
40.380, -79.820

Thunderstorm Wind, Indiana

When
May 27, 4:15 PM EST
Where
Indiana County, 0.69 mi S of Chevy Chase Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
40.620, -79.150

Emergency management reported numerous trees and power lines down in and around the town of Indiana.

Hail, Allegheny

When
May 27, 4:27 PM EST
Where
Allegheny County, 0.53 mi E of Lincoln
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.320, -79.860

Thunderstorm Wind, Westmoreland

When
May 27, 4:39 PM EST
Where
Westmoreland County, 0.69 mi S of Loyalhanna
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
40.310, -79.380

Emergency management reported numerous trees down.

Thunderstorm Wind, Indiana

When
May 27, 4:45 PM EST
Where
Indiana County, Armagh
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.450, -79.030

Emergency management reported trees down.

Thunderstorm Wind, Westmoreland

When
May 27, 4:47 PM EST
Where
Westmoreland County, Derry
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
40.330, -79.300

The public reported several trees down.

Hail, Westmoreland

When
May 27, 4:50 PM EST
Where
Westmoreland County, 0.69 mi N of Rillton
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.290, -79.730

Thunderstorm Wind, Westmoreland

When
May 27, 5:12 PM EST
Where
Westmoreland County, 0.87 mi SW of Ligonier
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
40.240, -79.240

Law enforcement reported several trees down near Ligonier.

Hail, Westmoreland

When
May 27, 5:14 PM EST
Where
Westmoreland County, 0.69 mi S of North Irwin
Measured
1 in hail
Reported by
Public
Coordinates
40.320, -79.700

Hail, Westmoreland

When
May 27, 5:32 PM EST
Where
Westmoreland County, 0.69 mi N of Rillton
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.290, -79.730

Thunderstorm Wind, Westmoreland

When
May 27, 5:35 PM EST
Where
Westmoreland County, 0.69 mi S of Donegal
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
40.110, -79.380

A trained spotter reported a large tree down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2012Every state in 2012This day in weather historyWarnings in Pennsylvania, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 377765, 377752, 377753, 377754, 377755, 377766, 377756, 377757, 377767, 377758, 377768, 377770, 377769, 377771, 377772, 377774, 377773, 377759, 377760, 377775, 377761, 377776, 377779, 377777, 377762, 377778, 377763, 377764, 377780.